# SDR AALA20090831JFK02

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 46,574 hours, 7,438 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Main
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE "MAIN BATTERY CHARGE" ON INFLIGHT.  REPLACED MAIN BATTERY, BATTERY CHARGER AND REPLACED CURRENT MONITOR AND INSPECTED BATTERY CABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
